# SDR 98ZZZX2288

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40698
- Make and model: Piper PA-32-300
- Aircraft serial: 327440056
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M333
- Condition: Worn
- Location: Mag Pawl Pin
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE TIME ON COMPONENT 450 HOURS. NOTED ONE PAWL WORN MORE THAN THE OTHER, .130 INCH AS COMPARED TO .100 INCH.  NOTE, .150 INCH MAXIMUM ALLOWED BY SLICK.  ALSO, NOTED THAT ONE PAWL PIN SEEMED SOFTER THAN THE OTHER BY USING  FILE AS DESCRIBED IN SLICK SB SB 1-80A.  SUBMITTER THOUGHT THIS MAY BE OF FURTHER INTEREST.
